Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What causes sore breasts,bloating,headaches and severe hunger after stopping Depo shot?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
hi, ive been off depo shot for 5 weeks now, ive got sore boobs, bad bloating, head aches (which ive never sufferd with before) more hungry than usual. on the 7th I had light spot of blood in am but nothing for rest of day/night, then 8th the same only spot in am then nothing since. today with 1st urine of the day had a brown mucus discharge an that's stopped now as well. could I be pregnant or just after effects of depo?
Posted Wed, 5 Feb 2014 in Birth Control
Answered by Dr. S Patra 1 hour later
Brief Answer: MOSTLY WITHDRAWAL EFFECT. RULE OUT PREGNANCY. Detailed Answer: Hello, Thanks for writing to us. According to given information, your present clinical symptoms are mostly due to withdrawal effect of DEPO SHOT (contains Medroxyprogesterone). These are quite common phenomena. However, I suggest to undergo one home pregnancy test to clear doubt about pregnancy if you have missed your period and repeat the test after one week for confirmation. In addition, you would take healthy diet with vegetables or fibers, drink more fluid or water to flush out body toxin and stay hydrated, avoid mental stress, wear tight breast support, maintain genital hygiene and take sound sleep. You can take Paracetamol to reduce bad headache. Hope, I have answered your query. Kindly, close the discussion if you don't have any other query. Wish your good health and take care yourself. Regards, Dr Soumen For future query, you can directly approach me through WWW.WWWW.WW
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor